Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Why does I feel heaviness in stomach?

there is constant feeling of heaviness in my stomach all the time.and full loss of appetite.this results in weakness in body and dizziness in treatment is working.all the tests are ok.please help me.
Asked On : Thu, 25 Feb 2010
Answers:  1 Views:  2097
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Hi.. You could be having symptoms of indigestion.. Most often these are better preventable then looking for symptoms of relief.. Avoid spicy food. Eating in less amounts and more frequently, avoiding caffeine, good sleep, antacid medications can help in better control of the symptoms.. An endoscopy can help in finding the root cause for the symptoms..

Answered: Sat, 27 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor